Alert archive / North Carolina / Tornado Warnings in 2007

Tornado Warning 16, NWS Raleigh, NC

September 14, 2007Nash County, Wilson County, North Carolina

NWS Raleigh, NC issued this tornado warning at Sep 14, 2007, 7:02 PM EDT for Nash County, Wilson County, North Carolina. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2007, 7:02 PM EDT (23:02 UTC)
Expired
Sep 14, 2007, 8:00 PM EDT
In force
58 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

Counties Nash County, NC, Wilson County, NC

The radar

The Raleigh/Durham radar (KRAX), 47 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KRAH 142302
TORRAH
NCC127-195-150000-
/O.NEW.KRAH.TO.W.0016.070914T2302Z-070915T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
702 PM EDT FRI SEP 14 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN WILSON COUNTY IN CENTRAL NORTH CAROLINA
  SOUTHERN NASH COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 800 PM EDT

* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 6 MILES SOUTH OF MIDDLESEX...OR ABOUT 6 MILES SOUTHEAST OF
  LINWOOD...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDDLESEX...
  BAILEY...
  BAILEY...
  SIMS...
  WILSON...
  NEW HOPE...

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE
BUILDING IN A SMALL ROOM SUCH AS A CLOSET OR BATHROOM OR IN AN
INTERIOR HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM
FLYING DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

LAT...LON 3572 7816 3572 7821 3576 7825 3581 7825
      3600 7783 3593 7780 3585 7783 3582 7775
      3580 7776 3574 7774 3563 7814
TIME...MOT...LOC 2302Z 246DEG 17KT 3571 7823

$$

WSS
2 follow-up statements
000 
WWUS52 KRAH 142343
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
743 PM EDT FRI SEP 14 2007

NCC195-142353-
/O.CAN.KRAH.TO.W.0016.000000T0000Z-070915T0000Z/
WILSON NC-
743 PM EDT FRI SEP 14 2007

...THE TORNADO WARNING FOR NORTHERN WILSON COUNTY IS CANCELLED...


LAT...LON 3574 7821 3574 7823 3577 7825 3581 7825
      3600 7783 3593 7780 3583 7785 3584 7789
      3572 7821
TIME...MOT...LOC 2343Z 240DEG 18KT 3586 7804

$$

NCC127-150000-
/O.CON.KRAH.TO.W.0016.000000T0000Z-070915T0000Z/
NASH NC-
743 PM EDT FRI SEP 14 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHERN
NASH COUNTY...

AT 739 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTHEAST OF
BAILEY...OR ABOUT 10 MILES SOUTHWEST OF NASHVILLE...MOVING NORTHEAST
AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE SHARPSBURG.

WHILE THIS STORM HAS WEAKENED SLIGHTLY... IT MAY STILL PRODUCE 
STRONG DAMAGING WINDS OR A POSSIBLE BRIEF TORNADO IN ITS PATH.

LAT...LON 3574 7821 3574 7823 3577 7825 3581 7825
      3600 7783 3593 7780 3583 7785 3584 7789
      3572 7821
TIME...MOT...LOC 2343Z 240DEG 18KT 3586 7804

$$

GIH
000 
WWUS52 KRAH 150000
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
800 PM EDT FRI SEP 14 2007

NCC127-150010-
/O.EXP.KRAH.TO.W.0016.000000T0000Z-070915T0000Z/
NASH NC-
800 PM EDT FRI SEP 14 2007

...THE TORNADO WARNING FOR SOUTHERN NASH COUNTY EXPIRED AT 800 PM
EDT...

LAT...LON 3574 7821 3574 7823 3577 7825 3581 7825
      3600 7783 3593 7780 3583 7785 3584 7789
      3572 7821
TIME...MOT...LOC 2343Z 240DEG 18KT 3586 7804

$$

GIH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Sep 14, 4:00 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Sep 14, 4:00 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
400 PM EDT FRI SEP 14 2007

.SYNOPSIS...A MOIST AIR MASS COUPLED WITH AN AREA OF LOW PRESSURE
THAT WILL CROSS CENTRAL NORTH CAROLINA THIS EVENING WILL CAUSE
SHOWERS AND A FEW THUNDERSTORMS ACROSS THE REGION TONIGHT. NORTHWEST
WINDS BEHIND THE LOW PRESSURE SYSTEM WILL USHER COOLER DRIER AIR
INTO THE AREA SATURDAY THROUGH SUNDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
SCATTERED CONVECTION BEGINNING TO BLOSSOM IN THE MOIST UNSTABLE AIR
MASS OVER THE REGION. AS THE MID LEVEL CIRCULATION (REMNANTS OF
HUMBERTO) APPROACH AND CROSS CENTRAL NC THIS EVENING...EXPECT
SHOWER/T-STORM COVERAGE TO INCREASE WITH POCKETS OF LOCALLY
HEAVY/EXCESSIVE RAINFALL POSSIBLE...MAINLY OVER THE NW PIEDMONT
WHICH HAS SEEN MOST OF THE RAIN SO FAR WITH THIS EVENT. WEAK SHEAR
STILL NOTED ON VAD WIND PROFILES AND WIND FIELD EXPECTED TO
STRENGTHEN THIS EVENING (FROM 15KTS TO ABOUT 25KTS) AS 850-700MB
CYCLONE SLOWLY DEEPENS OVER OUR VICINITY. HOWEVER BY THE TIME THIS
DEEPENING OCCURS...MODELS INDICATE THAT WIND FIELD WILL BE FAIRLY
UNIDIRECTIONAL. THUS APPEARS THAT SEVERE WEATHER THREAT LIMITED AND
MAINLY CONFINED BETWEEN NOW AND SUNSET.

MOST AIR MASS COUPLED WITH APPROACHING MID LEVEL TROUGH AND
INCREASING DIVERGENCE ALOFT SUPPLIED BY 250MB JET CROSSING THE
EASTERN LAKES INTO SOUTHERN NEW ENGLAND SHOULD PROVIDE SUFFICIENT
LIFT TO SUPPORT NUMEROUS SHOWERS/T-STORMS. THUS WILL MAINTAIN
FORECAST FOR LOW END CATEGORICAL POPS THROUGH MIDNIGHT. MODELS IN
GOOD AGREEMENT DEPICTING TROUGH CROSSING REGION AROUND 6Z.
THUS....EXPECT CONVECTION TO DIMINISH W-E BETWEEN 06-12Z SAT.

DEVELOPING/STRENGTHENING SURFACE-850MB NW FLOW WILL HELP TO DIMINISH
CLOUD COVERAGE W-E ON SATURDAY. 850MB PROGS DEPICT DECENT COLD AIR
ADVECTION TAKING PLACE THROUGHOUT THE DAY BUT DOWNSLOPE SHOULD
OFFSET INITIAL SURGE OF COLD AIR. LOW LEVEL THICKNESS/TEMP SCHEME
NOT DESIGNED FOR CAA EVENT. THUS WENT WITH MAX NUMBERS CLOSE TO
MOS.

(DUE TO SEVERE WEATHER IN PROGRESS....GRIDS AND FORECAST WILL BE
LATE. PRODUCTS SHOULD BE OUT NLT 430 PM EDT).

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
COLD AIR ADVECTION EXPECTED TO CONTINUE SAT NIGHT THUS EXPECT SOME
MIXING. THIS SHOULD KEEP TEMPS UP A BIT. ALSO RH CROSS SECTIONS
INDICATE POTENTIAL FOR SOME HIGH LEVEL CLOUDS LATE SAT NIGHT. THUS
WENT WITH MIN TEMPS A FEW DEGREES WARMER THAN MOS.

WITH HIGH PRESSURE BUILDING INTO REGION SUNDAY/SUNDAY...EXPECT DRY
AND PLEASANTLY COOL CONDITIONS. THICKNESSES WITH FULL SUN SUPPORT
MAX TEMPS MAINLY IN THE MID 70S. WITH SURFACE RIDGE OVER REGION.
EXPECT GOOD CONDITIONS TO REALIZE FULL COOLING POTENTIAL. EXPECT
LOWS MON MORNING NEAR 50 TO NEAR 55 SE.

CONTINUED DRY AND PLEASANT FOR MON AND MONDAY NIGHT. AIR MASS
MODIFIES A BIT SO EXPECT TEMPS MON ABOUT 2-3 DEGREES WARMER MON.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
MEDIUM RANGE MODELS ALL DEPICT A WEAK ELY WAVE MOVING TOWARD/INTO
THE SE U.S. THIS PERIOD. PRESENCE OF LOW LEVEL RIDGE IN THE LEE OF
THE APPALACHIANS COUPLED WITH MID/UPPER LEVEL RIDGING ALOFT
IMMEDIATELY NORTH OF CENTRAL NC INDICATE THAT INFLUENCE OF ELY WAVE
MAY BE FELT MORE TO OUR SOUTH. GFS APPEARS TOO WET AND MAY BE TOO
QUICK TO DISMISS UPPER LEVEL RIDGE IN OUR VICINITY. THE 00Z RUN OF
THE CANADIAN GIVES SOME SUPPORT TO THE GFS BUT PRODUCES JUST
MINUSCULE AMOUNTS OF RAIN (GENERALLY LESS THAN A TENTH THROUGH THE
PERIOD). THE 00Z ECMWF KEEPS THE HIGHEST RAIN THREAT IN VICINITY OF
THE COAST WED-FRI AND THIS SEEMS REASONABLE.

FOR CENTRAL NC...KEPT POPS MAINLY BELOW 20% THROUGH THE PERIOD
EXPECT FOR THE COASTAL PLAIN AND THE SANDHILLS WHERE A 20% POP WAS
MAINTAINED FOR THE POTENTIAL FOR SOME CONVECTION THU AFTERNOON AND
AGAIN ON FRI. PLENTY OF TIME TO RAMP UP POPS IF ELY WAVE AND
ASSOCIATED MOISTURE APPEARS AS ROBUST AS GFS INDICATES. DUE TO DEPTH
OF ELY FLOW...POTENTIAL FOR EARLY MORNING FOG/STRATUS TO OCCUR
ESPECIALLY AREAS EAST OF HIGHWAY 1.

TEMPS THROUGH THE PERIOD WILL AVERAGE NEAR TO A LITTLE ABOVE NORMAL
FOR MID SEPTEMBER...TYPICAL FOR A LOW LEVEL ELY FLOW REGIME.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
BROAD WAA COMBINED WITH DIFFERENTIAL HEATING WILL SUPPORT  SCATTERED
SHOWER ACTIVITY ACROSS THE FORECAST AREA FOR THE REMAINDER OF THE
AFTERNOON. STRENGTHENING LOW-LEVEL SOUTHERLY FLOW WILL ALLOW
BOUNDARY TO THE SOUTH TO LIFT SE TO NW AS A WARM FRONT...ALLOWING
SURFACE WINDS TO SHIFT FROM OUT OF THE SSW. AS THE WARM SECTOR
SPREADS NW INTO THE FORECAST AREA...EXPECT CEILINGS TO LIFT TO VFR
CEILINGS FROM 3.5KFT TO 5KFT FROM 21Z TO 06Z WITH SHOWERS BECOMING
MORE WIDESPREAD AS UPPER TROUGH AND ASSOCIATED DYNAMICS APPROACH
FROM THE NW. THE ONLY EXCEPTION TO THE IMPROVING CEILINGS COULD BE
AT INT AND GSO...WHERE LATER WARM FRONTAL PASSAGE MAY BE TOO CLOSE TO
THE NOCTURNAL STABILIZING BL. THUS INT AND GSO COULD HOLD AT MVFR TO
IFR THROUGH SATURDAY MORNING. PRECIP WILL TAPER OFF FROM NW TO SE
BETWEEN 06 TO 12Z WITH COLD FRONTAL PASSAGE FROM THE NW. NSW EXPECTED
AFTER 14Z AS DRY AND STABLE AIR FILTERS INTO CENTRAL NC

A LARGE HIGH PRESSURE SYSTEM WILL BUILD FROM THE OHIO VALLEY AND
DOWN THE DOWN THE EASTERN SEABOARD THROUGH EARLY NEXT WEEK. THIS
WILL RESULT IN DRY WEATHER AND VFR CONDITIONS THROUGH TUESDAY.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...CBL
Hazardous weather outlook, Sep 14, 5:11 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
511 PM EDT FRI SEP 14 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-151000-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
511 PM EDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS WILL MOVE NORTHEAST AT 20 MPH ACROSS
SECTIONS OF CENTRAL NORTH CAROLINA THROUGH 8 PM. THUNDERSTORMS ARE
EXPECTED TO DECREASE IN COVERAGE AND INTENSITY AFTER 8 PM. THE
STRONGER STORMS WILL PRODUCE WIND GUSTS UP TO 50 MPH...BRIEF
INSTANCES OF FUNNEL CLOUDS...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR
SIGNIFICANT WEATHER ASSOCIATED WITH THE STORMS THIS EVENING.

WSS

In the hours before

Local storm report, Sep 14, 6:23 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
623 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TORNADO          CLAYTON                 35.65N 78.46W
09/14/2007                   JOHNSTON           NC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND AT
            AMELIA CHURCH ROAD AND GUY ROAD IN CLAYTON.

&&

BSMITH
Special weather statement, Sep 14, 6:23 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
623 PM EDT FRI SEP 14 2007

NCZ040-041-142330-
CHATHAM-WAKE-
623 PM EDT FRI SEP 14 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE AND EASTERN CHATHAM
COUNTIES THROUGH 730 PM EDT...

AT 623 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
MONCURE NORTH TO OVER PITTSBORO...MOVING EAST AT 20 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR JORDAN LAKE AROUND 635 PM
EDT...NEW HILL AROUND 655 PM EDT...HOLLY SPRINGS AROUND 700 PM EDT...
LAKE WHEELER AROUND 720 PM EDT...GARNER AROUND 730 PM EDT.

GUSTY WINDS OF 40 MPH AND HIGHER...SOME SMALL HAIL AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

JO
Local storm report, Sep 14, 6:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
630 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TORNADO          1 NW LILLINGTON         35.41N 78.83W
09/14/2007                   HARNETT            NC   PUBLIC

            PUBLIC REPORTED A BRIEF TOUCHDOWN ON SOUTH RIVER ROAD...
            NEAR LILLINGTON.

&&

BSMITH
Local storm report, Sep 14, 6:33 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
633 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FUNNEL CLOUD     3 NE LILLINGTON         35.43N 78.78W
09/14/2007                   HARNETT            NC   PUBLIC

            NUMEROUS FUNNEL CLOUD REPORTS BY THE PUBLIC....NORTHEAST
            OF LILLINGTON.

&&

BSMITH
Local storm report, Sep 14, 6:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
651 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TORNADO          1 NE LILLINGTON         35.41N 78.80W
09/14/2007                   HARNETT            NC   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED A BRIEF TORNADO IN LILLINGTON.

&&

BSMITH
Local storm report, Sep 14, 6:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
653 PM EDT FRI SEP 14 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TORNADO          8 ENE CLAYTON           35.69N 78.33W
09/14/2007                   JOHNSTON           NC   PUBLIC

            TORNADO TOUCHDOWN IN THE JORDAN COMMUNITY. RELAYED BY
            JOHNSTON COUNTY 911.

&&

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 2:39 PM EDTTornado WarningRAHForsyth36 min
Sep 14, 3:02 PM EDTTornado WarningRAHGuilford43 min
Sep 14, 3:08 PM EDTSevere Thunderstorm WarningRAHChatham52 min
Sep 14, 3:11 PM EDTTornado WarningRAHMoore34 min
Sep 14, 3:30 PM EDTTornado WarningRAHCumberland45 min
Sep 14, 3:34 PM EDTSevere Thunderstorm WarningRAHWake56 min
Sep 14, 4:18 PM EDTTornado WarningRAHDavidson31 min
Sep 14, 4:47 PM EDTTornado WarningRAHRandolph43 min
Sep 14, 4:53 PM EDTTornado WarningRAHGuilford31 min
Sep 14, 5:20 PM EDTSevere Thunderstorm WarningRAHWake40 min
Sep 14, 5:33 PM EDTSevere Thunderstorm WarningRAHJohnston57 min
Sep 14, 6:00 PM EDTSevere Thunderstorm WarningRAHHarnett30 min
Sep 14, 6:02 PM EDTTornado WarningRAHJohnston28 min
Sep 14, 6:10 PM EDTTornado WarningRAHHarnett35 min
Sep 14, 6:29 PM EDTTornado WarningRAHJohnston31 min
Sep 14, 6:36 PM EDTTornado WarningRAHJohnston54 min
Sep 14, 6:45 PM EDTSevere Thunderstorm WarningRAHWake60 min
Sep 14, 6:54 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett66 min
Sep 14, 7:13 PM EDTTornado WarningRAHWake32 min
Sep 14, 7:32 PM EDTSevere Thunderstorm WarningRAHJohnston73 min

Nearby

Tornado Warnings in North Carolina, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.